# SDR VNAA2024121311102

- Difficulty date: November 25, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 46,611 hours, 36,012 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 21012H1841
- Condition: Smoke
- Location: Zone 200
- Part time: 4,644 hours, 4,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 1000FT, RECEIVED A LH WINDSHIELD HEAT CAUTION MSG AND BEGAN TO SMELL FUMES. A LITTLE BIT OF SMOKE PUFFED FROM THE LH WINDSHIELD TERMINAL BLOCK. SMOKE AND FUMES WENT AWAY AFTER THE HEAT WAS TURNED OFF. THE LOCATION OF THE FUMES WAS THE COCKPIT AND CAME FROM THE LH WINDSHIELD TERMINAL BLOCK. THE DURATION OF THE SMOKE LASTED NO MORE THAN 5 MINUTES, AND NO MEDICAL ATTENTION WAS REQUIRED; HOWEVER, THE CREW OXYGEN WAS USED. / REMOVED AND REPLACED LH WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801-A01. REMOVED AND REPLACED LH WINDSHIELD TEMP CONTROLLER IAW CRJ700 AMM 30-41-06-000/400-801-A01 AND PERFORMED OPERATIONAL TEST OF WINDSHIELD TEMPERATURE CONTROLLER IAW CRJ700 30-41-06-710-801 FOUND GOOD AND PERFORMED LEAK TEST BY PRESSURING THE AIRCRAFT IAW CRJ700 AMM 21-31-00-910-801/802 AND NO LEAK DETECTED AT THIS TIME.
